T Nation

Caught the Clap


#1

I just did my first shot 3 days ago. Now I just found out I have the clap. So I'll be taking the antibiotics to get rid of this sti. So will this effect my cycle?


#2

The only things that make obvious sense would be not stressing/exhausting your body and immune system and taking probiotics afterwards to reestablish decent gut flora. Taking probiotics and antibiotics at the same time might be ineffective.

So you might consider adjusting diet and training intensity.

Research the antibiotics that are prescribed to see if they need to be taken on an empty stomach. Things like protein shakes might create a problem if the drug does not like high concentrations of amino acids. There may be other unknowns.


#3

LOL

wrap it up next time


#4

Just goes to remind us all about cleanliness during all kinds of injections,whether intramuscular or vitamin D:)


#5

Yeah, one of the antibiotics they put you on is a 3rd gen cephalosporin (cefixime or ceftriaxone), right? I've heard about a few cases of interesting interactions with high doses of AAS...


#6

Haha dude shit happens it wont affect your cycle... #Thesehoesaintloyal